# SDR ASAA2015042711550

- Difficulty date: April 27, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 28,667 hours, 8,762 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENG ECONOMIC FAULT 73-21372, UPPER EGT SECTORS READ HIGH, ESN896160.  ACFT GROUNDED. ACCOMPLISHED FIM 73-11, TASK 801 DEFECT DOES NOT APPEAR ON FLT LEG ZERO. THIS CLEARS PLT.
